# SDR CA991210050

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Cam
- Condition: Failed
- Location: Pax Door
- Component: Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO OPEN PASSENGER  DOOR ON ARRIVAL.  DOOR LATCH MECHANISM CAM AND HOUSING RELOCATED, DOOR RIGGING CARRIED OUT AND DOOR SEAL CHANGED.
